# SDR REXA2014041500065

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 22,341 hours, 19,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION TO THE FRAME AT FS 605.  CORROSION WAS BLENDED FROM THE VERTICAL WEB RESULTING 3” X 2” X 0.007” DEEP MATERIAL REMOVAL.  CORROSION WAS ALSO NOTED BETWEEN THE SKIN & LOWER FLANGE.  REPAIRED IAW EA 253-02457.
